MENU

You are here

Publications

Export 1557 results:
2014
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
Scala R. A variational approach to statics and dynamics of elasto-plastic systems. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7471
Racca S, Toader R. A variational model for the quasi-static growth of fractional dimensional brittle fractures. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6983
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
Chen P, Quarteroni A, Rozza G. A weighted empirical interpolation method: A priori convergence analysis and applications. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35021
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025
Tilli P, Zucco D. Where best to place a Dirichlet condition in an anisotropic membrane?. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7481
Bertola M, Bothner T. Zeros of Large Degree Vorob'ev-Yablonski Polynomials via a Hankel Determinant Identity. International Mathematics Research Notices. 2014 ;rnu239.
2013
Focardi M, Iurlano F. Ambrosio-Tortorelli approximation of cohesive fracture models in linearized elasticity. SISSA; 2013. Available from: http://hdl.handle.net/1963/6615
Dal Maso G, Fonseca I, Leoni G. Analytical validation of a continuum model for epitaxial growth with elasticity on vicinal surfaces. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7245
Iurlano F. An Approximation Result for Generalised Functions of Bounded Deformation and Applications to Damage Problems. 2013 .
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Massarenti A. Biregular and Birational Geometry of Algebraic Varieties. 2013 .
De Sole A, Kac VG, Valeri D. Classical W-algebras and generalized Drinfeld-Sokolov bi-Hamiltonian systems within the theory of Poisson vertex algebras. Communications in Mathematical Physics 323, nr. 2 (2013) 663-711 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6978
Devaud D, Manzoni A, Rozza G. A combination between the reduced basis method and the ANOVA expansion: On the computation of sensitivity indices. Comptes Rendus Mathematique. Volume 351, Issue 15-16, August 2013, Pages 593-598 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7389
De Palo G, Facchetti G, Mazzolini M, Menini A, Torre V, Altafini C. Common dynamical features of sensory adaptation in photoreceptors and olfactory sensory neurons. Nature. Scientific Reports 3, Article number: 1251, Published : 13 February 2013. 2013 .
Dipierro S. Concentration of solutions for a singularly perturbed mixed problem in non-smooth domains. Journal of Differential Equations [Internet]. 2013 ;254:30 - 66. Available from: http://www.sciencedirect.com/science/article/pii/S0022039612003312
Mondino A. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis [Internet]. 2013 ;23:764–811. Available from: https://doi.org/10.1007/s12220-011-9263-3
Catino G, Mazzieri L. Connected Sum Construction for σk-Yamabe Metrics. Journal of Geometric Analysis 23, nr.2 (2013), pages 812-854 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6441
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Dubrovin B, Grava T, Klein C, Moro A. On critical behaviour in systems of Hamiltonian partial differential equations. SISSA; 2013.
Agrachev AA, Barilari D, Rizzi L. The curvature: a variational approach. SISSA; 2013. Available from: http://hdl.handle.net/1963/7226
Dabrowski L, Sitarz A. Curved noncommutative torus and Gauss--Bonnet. Journal of Mathematical Physics. Volume 54, Issue 1, 22 January 2013, Article number 013518 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7376

Pages

Sign in